MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endophthalmitis (1835)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided by the initial reporter: material: 305200 batch#: 2082199.Verbatim: rcc received a complaint via email.Patient experienced an adverse event post injection.Item -305200, lot - 2082199.Adverse event - endophthalmitis.Additional information provided: there was no reported issue with the device.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Additional information: per the dso (drug safety officer), the physician reported that patients were treated with steroids and some he treated with antibiotics because they had a high hypopyon.
 
Additional Manufacturer Narrative
Additional information: (b) added event details.Investigation results: the device history records were reviewed with no issues being identified.There were no related quality notifications.All processes and final inspections comply with the specification requirements.

Brand Name
BD NEEDLE FILTER 19X1-1/2 TW
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23839877
Report Number1911916-2025-00810
Device Sequence Number21286260
Product Code GAA
UDI-Device Identifier00382903052004
UDI-Public(01)00382903052004(17)270531(10)2082199
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number305200
Device Lot Number2082199
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/11/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown